# SDR DALA108925814

- Difficulty date: April 28, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 25,839 hours, 8,093 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT DOORS 1R AND 4L INOPERATIVE. RELAMPED BOTH EMERGENCY LIGHTS.
